20 Oct 2010
Time of the day - either in the morning or evening has not been documented, however please take digoxin with a full glass of water & try to take the medication at the same time every day. The best would be to seek advice from the doc/pharmacist who prescribed the med. Take care, be well.
- Digoxin Information for Consumers
- Digoxin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Digoxin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... aspirin75mg why im asking is she appears to have all side effects from digoxin is there any drug shes taking that could be causing a reaction to ...
1 answer • 20 Sep 2009
... hesitant due to some of the side effects Digoxin has and my already existing low BP and irregular HR. My HR fluctuates from 50 to 140 at rest. ...
1 answer • 11 Mar 2010
I have AFIB & take digoxin but increase doseage without showing any signs of improvement
1 answer • 2 Feb 2011
my mother has had to stop digoxin after more that 30 years and she is having some difficulty. It is like she isn't here. Feels very faint and ...
1 answer • 14 Jun 2011
Over the past few days I have become disorientated, uncertain and over-anxious. This may have been caused by taking digoxin at the same time as I was ...
2 answers • 13 Oct 2013